A 18-year-old member asked:
I have stopped taking my oral contraceptives for about three months now, but i havent gotten my period. also, i have never had my period or even light bleeding while being on the pill for almost 2-3 years. is this normal or should i seek help?
1 doctor answer • 1 doctor weighed in
Family Medicine 39 years experience
Do pregnancy test: First, do a pregnancy test. Follow the instructions on the box exactly and make sure the kit has not expired.
If negative, see your doc to find out what may be going on. Thyroid hormone problems can affect menstruation and so you should be checked for that. If your pregnancy test is negative, see an OB doc.
Created for people with ongoing healthcare needs but benefits everyone.
119 viewsAnswered >2 years ago
Last updated Dec 2, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.